ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A local regularization operator for triangular and quadrilateral finite elements

Bernardi, C and Girault, V (1998) A local regularization operator for triangular and quadrilateral finite elements. In: SIAM Journal of Numerical Analysis, 35 (5). pp. 1893-1916.

[img]
Preview
PDF
BERNARDI.pdf

Download (436Kb)

Abstract

This paper develops a local regularization operator on triangular or quadrilateral finite elements built on structured or unstructured meshes. This operator is a variant of the regularization operator of Clement; however, ours is constructed via a local projection in a reference domain. We prove in this paper that it has the same optimal approximation properties as the standard interpolation operator, and we present some applications.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Society for Industrial and Applied Mathematics (SIAM)
Keywords: regularization operator;triangular finite elements;quadrilateral finite elements
Department/Centre: Division of Physical & Mathematical Sciences
Date Deposited: 02 Jun 2004
Last Modified: 19 Sep 2010 04:12
URI: http://eprints.iisc.ernet.in/id/eprint/55

Actions (login required)

View Item View Item